# SDR SWAA2023042019341

- Difficulty date: March 21, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 19,187 hours, 9,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT CORNER SCUFF PLATE CRACKED.<[01] REMOVED AND REPLACE AFT CARGO AFT CORNER SCUFF PLATE PER AMM 52-11-02. (OK TO INSTALL IT COVERED ON TASK CARD 753-140-00-02Y; STEP 15;TTG8R007QFFR)
